# SDR FDEA202108071976

- Difficulty date: August 7, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB18785
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT HAND NUMBER 7 SLAT LOWER SKIN FOR REPAIR ACCESS, FOUND   LEFT HAND NUMBER 7 SLAT INTERNAL RIB CRACK AT STATION XOS 983.614. CRACK RIB REMOVED AS PER SRM 51-31-01-OG AND FABRICATED RIB PER DOUGLAS   DRAWING ARB1878 REVISION D. INSTALLED FABRICATED RIB AT LEFT HAND NUMBER 7 SLAT   INTERNAL AT STATION XOS 983.614 AS PER SRM 51-35-01-OG. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
